# SDR ASAA0510016

- Difficulty date: March 4, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546538562
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OKC - FUSELAGE, STA 597 APPROX RBL 68 CABIN FLOORBEAM HAS MISDRILLED HOLES.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE, DOUBLER, AND TRIPLER.  ORDERED AND INSTALLED LOWER CHORD AND FRAME IAW SRM. (K)
